Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


MathSciNet review: 1567704
Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: David Eisenbud and Walter Neumann
Title: Three-dimensional link theory and invariants of plane curve singularities
Additional book information: Annals of Mathematics Studies, vol. 110, Princeton University Press, Princeton, N.J., 1985, vii + 171 pp., $13.95 (paper), $39.50 (hardback).

Review Information:

Reviewer: Alan H. Durfee
Journal: Bull. Amer. Math. Soc. 19 (1988), 481-484
DOI: https://doi.org/10.1090/S0273-0979-1988-15707-2